Tornadoes · United States · Georgia · 2026

EF0 tornado, Salem, Georgia, March 16, 2026

This EF0 tornado ran 1.6 miles across Upson County on March 16, 2026, touching down at 7:20 AM EDT and reaching 100 yards wide. It killed nobody.

Preliminary. This is NWS FFC's damage survey, filed in the Damage Assessment Toolkit. The rating, the path and the casualties are the survey's and can change while it is revised. The Storm Prediction Center compiles the official record of 2026 from these surveys and publishes it in the spring of 2027; this page moves to that tornado's permanent address when it does.

The rating scale

Tracks are drawn in the color of the rating. The Enhanced Fujita scale rates the damage rather than measuring the wind: the speeds are what that damage is taken to imply.

  1. EF065 to 85 mphthis tornado

    Light damage. Surface peeled off some roofs, gutters and siding damaged, branches broken, shallow-rooted trees pushed over.

  2. EF186 to 110 mph

    Moderate damage. Roofs badly stripped, mobile homes overturned or badly damaged, exterior doors lost, windows broken.

  3. EF2111 to 135 mph

    Considerable damage. Roofs torn off well-built houses, frame homes shifted on their foundations, mobile homes destroyed, large trees snapped or uprooted, cars lifted off the ground.

  4. EF3136 to 165 mph

    Severe damage. Whole stories of well-built houses destroyed, large buildings badly damaged, trains overturned, trees debarked, heavy cars lifted and thrown.

  5. EF4166 to 200 mph

    Devastating damage. Well-built houses leveled, structures with weak foundations moved some distance, cars thrown and large missiles generated.

  6. EF5over 200 mph

    Incredible damage. Strong frame houses swept off their foundations, car-sized missiles thrown more than 100 meters, steel-reinforced concrete badly damaged, high-rise buildings deformed.

  7. Unrated

    The survey recorded a tornado but could not put a number on it, most often because it crossed open country and damaged nothing a rating can be read from.

The survey

Rating, as surveyed
EF0, preliminary
Date
March 16, 2026
Touchdown
7:20 AM EDT (11:20 UTC)
Lifted
7:26 AM EDT (11:26 UTC)
On the ground
6 minutes
Path length
1.6 miles (2.7 km)
Path width
100 yards (91 m)
Deaths
0
Injuries
0
County
Upson County
Touchdown point
32.896, -84.195
Lift-off point
32.901, -84.167
Highest wind the damage implies
75 mph
Surveyed by
NWS FFC
Survey last edited
March 18, 2026
Record number
None yet. SPC numbers 2026 in the spring of 2027.

What the survey found

A weak velocity couplet was detected on radar northwest of the intersection of Grays Chapel Rd and Grady Pennyman Rd at 7:20 AM. The storm tracked to the east, with a tornado debris signature (TDS) appearing at 7:24 AM over Grays Chapel Rd. Two trees were uprooted along the road, and four trees were snapped at their tops. By 7:26 AM, the velocity couplet had weakened and was located over Israel Creek east of Grays Chapel Rd, although the TDS persisted due to lofted debris.

Written by NWS FFC in the NWS Damage Assessment Toolkit. A survey is revised as better evidence arrives.

The damage survey

15 damage points were recorded along this path by NWS FFC, in the Damage Assessment Toolkit the survey teams carry. The strongest indicator was rated EF0. The highest wind the damage implies is 85 mph.

  • Two uprooted hardwoods and one small snapped hardwood on Roan Rd.
  • Large limb 18-20” in diameter splintered/twisted.
  • A few small pines snapped along Atwater Road near Oak Ridge Drive.
  • One hardwood large limb split off from main trunk.

Survey points are preliminary and are the raw material the published rating was built from. Source: NWS Damage Assessment Toolkit.

What the Weather Service recorded

Yet another QLCS moved through portions of north and central Georgia in the early morning hours of the 16th. Pockets of concentrated winds damage were found mostly in north Georgia where the storms held together best. A few more brief tornados were found via surveys, including one just southeast of the metro and two further south to Macon and Pine Mountain.

A weak velocity couplet was detected on radar northwest of the intersection of Grays Chapel Rd and Grady Pennyman Rd at 7:20 AM. The storm tracked to the east, with a tornado debris signature (TDS) appearing at 7:24 AM over Grays Chapel Rd. Two trees were uprooted along the road, and four trees were snapped at their tops before |the circulation moved over a densely wooded area. By 7:26 AM, the velocity couplet had weakened and was located over Israel Creek east of Grays Chapel Rd, although the TDS persisted due to lofted debris. The damage in this area was limited, but enough to indicate a brief touchdown. All damage was consistent of EF-0 damage, with maximum winds estimated around 75 mph.

From NOAA NCEI's Storm Events Database, the narrative the local forecast office wrote for Storm Data.

The warnings

21 minutes of warning. NWS FFC issued a tornado warning for this county at 10:59 UTC, 21 minutes before the tornado touched down, in force until 11:30 UTC.

The county was under a tornado watch, issued at 08:11 UTC and running to 12:11 UTC.

Issued (UTC)ExpiredProductOffice
08:11 UTC12:11 UTCTornado WatchFFC
10:37 UTC11:15 UTCSevere Thunderstorm WarningFFC
10:59 UTC11:30 UTCTornado WarningFFC
11:13 UTC11:45 UTCSevere Thunderstorm WarningFFC
14:24 UTC06:00 UTCWind AdvisoryFFC
03:00 UTC18:46 UTCFreeze WatchFFC
03:00 UTC14:00 UTCFreeze WarningFFC

Every warning and watch covering the touchdown point that day, from the Iowa Environmental Mesonet's archive of National Weather Service products. Lead time is measured from the issue of the warning in force to the touchdown time in the database, both of which were recorded to the minute by different people.

The forecast that day

The Storm Prediction Center had this point in a Slight Risk, with a 0.02 chance of a tornado within 25 miles, in the hatched area where significant tornadoes were expected. The outlook in force was issued at 05:26 UTC.

SPC's Day 1 convective outlook as it stood when the tornado began, read at the touchdown point. The same archive is on the radar archive.

What forecasters said that day

The local office's own words before the tornado touched down, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before the tornado touched down at Mar 16, 6:37 AM EDT, 43 minutes earlier. Its key messages:

  • Updated at 630 AM EDT Mon Mar 16 2026
  • Strong to severe thunderstorms bring a threat for damaging winds and a few tornadoes this morning before ending from northwest to southeast through midday.
  • Some snow showers and flurries could occur late this morning into this afternoon for areas along/north of I-85, though impactful accumulations are not expected.
  • Widespread sub-freezing temperatures are expected tonight and Tuesday night following the cold front.
Area forecast discussion, Mar 16, 6:37 AM EDT, 43 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
637 AM EDT Mon Mar 16 2026

...New 12Z Aviation Discussion...

.KEY MESSAGES...
Updated at 630 AM EDT Mon Mar 16 2026

 - Strong to severe thunderstorms bring a threat for damaging
   winds and a few tornadoes this morning before ending from
   northwest to southeast through midday.

 - Some snow showers and flurries could occur late this morning
   into this afternoon for areas along/north of I-85, though
   impactful accumulations are not expected.

 - Widespread sub-freezing temperatures are expected tonight and
   Tuesday night following the cold front.

&&

.SHORT TERM...
(Today through Tuesday)
Issued at 255 AM EDT Mon Mar 16 2026

This Morning:

A mature squall line is sliding eastward this morning, entering
northwest Georgia as of 3 AM. The primary concern with the line
continues to be damaging wind gusts as well as a risk for QLCS spin-
up tornadoes over the next several hours. Additionally, developing
isolated convection currently in southern Alabama in advance of the
line bears watching. This narrow region of enhanced moisture and
resultant higher instability would support a conditional tornado
risk in any of these isolated cells as they approach west-central
Georgia over the next few hours before they are absorbed by the main
line.

The line will continue to race eastward through the morning, roughly
bisecting the area by 8 AM. Areas along and ahead of the line
destabilize a bit further by mid-morning, leading to a continued
risk for damaging wind gusts as well as a few tornadoes across
eastern portions of the CWA. Fortunately, the threat will come to an
end in these areas roughly by noon as the cold front clears the
area.

This Afternoon:

The other big story behind the severe threat will be the rapidly
falling temperatures and blast of winter-like weather that will
quickly arrive from west to east. As the upper trough axis swings
eastward this afternoon, it will interact with lingering moisture
amid falling temperatures, likely leading to some changeover from
light rain showers to areas of snow showers. This potential will be
highest across northwest and far north Georgia (generally northwest
of the I-85 corridor) from late morning into the afternoon before
dry air shuts things off. Given the antecedent very warm weather and
resultant warm surfaces and roads (current road temperature sensors
read in excess of 60-70 degrees) as well as marginal air
temperatures largely above freezing as snow falls, any accumulation
potential will be very limited. Still, grassy or elevated surfaces
could briefly see some light accumulation in briefly heavier snow
showers. No notable impacts are anticipated, and melting would
likely occur in short order. The highest potential for a more
sustained light dusting would be in the highest elevations of the
north Georgia mountains, but even here accumulations would likely
largely be of the sub-1" variety. Otherwise, gusty northwest winds
will keep things feeling quite cold through the afternoon.

Tonight:

A Freeze Warning is in effect areawide with Tuesday morning
temperatures dropping into the 20s for most areas. Wind chills will
be even colder, feeling like the upper teens to low 20s for most
areas by sunrise.

Tuesday:

Breezy northwest winds will persist amid northwest flow aloft as
high pressure builds eastward at the surface. Temperatures will run
well below normal despite sunny skies with highs ranging from the
40s in north Georgia to low-to-mid 50s south.

&&

.LONG TERM...
(Tuesday night through Sunday)
Issued at 255 AM EDT Mon Mar 16 2026

Very Cold and Dry Through Mid-Week:

Following the strong cold front on Monday, a much cooler than
normal airmass will settle over the Southeast through the middle
of the week. Low temps on Tuesday morning will likely be in the
mid 20s in north GA, and upper 20s in central GA, with breezy
northwest winds making the 'feels-like' temps about 10 degrees
cooler than that. A Freeze Warning has been issued for this time
period as any vegetation and crops that have 'sprung-up' would be
at a significant risk. Temperatures will struggle to get out of
the 40s even during Tuesday afternoon, which will feel very cold
after the last few weeks. With weakening winds and mostly clear
skies, temps Tuesday night into Wednesday morning will likely
fall to the mid to upper 20s again across much of the area.
Another Freeze Warning will likely be needed for this. High
temperatures on Wednesday afternoon will warm to the mid to upper
50s as the airmass starts to moderate.

Dry and Warmer Late Week Into The Weekend:

From Thursday through the upcoming weekend, a very strong ridge
over the Southwest US will start to slowly slide east and spread
into our area, kicking out the cold airmass. High temperatures
will return to the 60s on Thursday, 70s on Friday, and 80s over
the weekend. Morning lows will climbing back up to the 40s by
Friday, and 50s over the weekend. Between the dry northwest mid-
level flow and subsidence from the ridge, rain chances will
remain below 10% through Sunday.

&&

.AVIATION...
(12Z TAFS)
Issued at 630 AM EDT Mon Mar 16 2026

Line of strong to severe thunderstorms has cleared ATL area sites
and will affect AHN/MCN sites 12-14Z. Lingering SHRA will affect
sites through around 18Z. Low-end chance of brief light snow
showers/flurries at ATL area sites mainly 18-20Z. MVFR cigs will
largely prevail through 21-22Z, at which point VFR cigs become
more likely with widespread clearing by evening. Winds will be W
to NW with speeds largely 15-20 kts with gusts 25-30 kts through
the afternoon, slackening somewhat to 6-8 kts by 06Z.

//ATL Confidence...12Z Update...
Low confidence on snow shower/flurry potential.
Medium confidence on cig progression.
High confidence on winds.

RW

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          64  28  48  28 /  90   0   0   0
Atlanta         60  29  48  31 /  80   0   0   0
Blairsville     53  19  40  20 /  90  10   0   0
Cartersville    52  27  47  26 /  50   0   0   0
Columbus        62  30  52  30 /  80   0   0   0
Gainesville     60  28  46  28 /  90   0   0   0
Macon           67  30  52  30 /  90   0   0   0
Rome            53  29  50  30 /  50   0   0   0
Peachtree City  59  27  49  28 /  80   0   0   0
Vidalia         72  34  54  32 /  90  10   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Freeze Warning from 11 PM this evening to 10 AM EDT Tuesday for
GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113.

&&

SHORT TERM...RW
LONG TERM....Culver
AVIATION...RW
Hazardous weather outlook, Mar 16, 3:21 AM EDT, 3 hours 59 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
321 AM EDT Mon Mar 16 2026

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-170730-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
321 AM EDT Mon Mar 16 2026

This Hazardous Weather Outlook is for north and central Georgia.

.DAY ONE...Today and Tonight...

A line of thunderstorms will continue to advance south and east
through this morning with additional storms also possible in
advance of this line. Some of these thunderstorms will become
severe, bringing a risk for damaging wind gusts as well as a few
tornadoes.

Light flurries and snow showers will be possible across parts of
north Georgia, mainly north of I-85. Any accumulations are
expected to be minimal and limited to grassy or elevated surfaces
with no travel impacts expected.

Freezing temperatures will occur areawide tonight, potentially
harming crops and other sensitive vegetation.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

Widespread freezing temperatures are expected again Tuesday
night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.  Please relay any information about observed severe
weather to the NWS.

In the hours before

Local storm report, Mar 16, 6:11 AM EDT, 1 hour 9 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
611 AM EDT Mon Mar 16 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 AM     Tstm Wnd Dmg     3 WSW Peachtree City    33.39N 84.62W
03/16/2026                   Coweta             GA   Public

            EM reports tree down WY 154 just north of
            Lower Fayette Rd in Sharpsburg.

&&
Local storm report, Mar 16, 6:12 AM EDT, 1 hour 8 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
612 AM EDT Mon Mar 16 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 AM     Tstm Wnd Dmg     3 SSE Roswell           33.99N 84.35W
03/16/2026                   Fulton             GA   Public

            EM reports tree on structure at Summit
            Springs Rd in Sandy Springs.

&&
Local storm report, Mar 16, 6:42 AM EDT, 38 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
642 AM EDT Mon Mar 16 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 AM     Tstm Wnd Dmg     1 NNE Green Island Hill 32.55N 84.99W
03/16/2026                   Muscogee           GA   Broadcast Media

            Broadcast media reports tree down on Britton
            Dr in north Columbus GA.

&&
Local storm report, Mar 16, 6:44 AM EDT, 36 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
644 AM EDT Mon Mar 16 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 AM     Tstm Wnd Dmg     1 SSW Corinth           33.21N 84.95W
03/16/2026                   Troup              GA   Emergency Mngr

            Em reports tree down on Ware Rd and Hammett
            Rd resulting in traffic accident. Unknown if
            injuries.

&&
Local storm report, Mar 16, 6:52 AM EDT, 28 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
652 AM EDT Mon Mar 16 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0638 AM     Tstm Wnd Dmg     1 WSW Birdie            33.31N 84.38W
03/16/2026                   Spalding           GA   Emergency Mngr

            EM reports a tree down at Fayetteville Rd
            and Vaughn Rd.

&&
Local storm report, Mar 16, 6:54 AM EDT, 26 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
654 AM EDT Mon Mar 16 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 AM     Tstm Wnd Dmg     1 NNE Birdie            33.33N 84.35W
03/16/2026                   Spalding           GA   Emergency Mngr

            EM reports tree down at Mud Bridge Rd and
            County Line Rd.

&&

The air that afternoon

The radiosonde launches on either side of the tornado, from the nearest station that was launching then, drawn and analyzed the way Storm Lab does: the same diagram, the same parcel and shear definitions SPC's mesoanalysis uses.

Peachtre/Fal Fld, GA (KFFC), 00:00Z

11.3 hours before the tornado, 60 km from the path. March 16, 2026.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2026-03-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel lifted from the surface. Mixed-layer CAPE 18 joules per kilogram, CIN -5, lifted condensation level 1562 meters above ground. Wind barbs in knots down the right edge.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed. The warm shading is its CAPE, the cool shading the inhibition it has to break through.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2026-03-16The wind through the lowest 10 kilometers as a curve, rings every 10 meters per second labeled in knots. Zero to 1 km storm-relative helicity 110 square meters per square second, 0 to 6 km bulk shear 35 knots.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km. RM and LM are the right and left moving storms Bunkers' method gives; the shaded area is the 0 to 1 km storm-relative helicity.
Mixed-layer CAPE
18 J/kg
Mixed-layer CIN
-5 J/kg
Surface CAPE
242 J/kg
Mixed-layer LCL
1562 m above ground
0-6 km bulk shear
35 kt
0-1 km bulk shear
17 kt
0-1 km storm-relative helicity
110 m²/s²
0-3 km storm-relative helicity
252 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1
0-3 km lapse rate
6.7 K/km

Open this sounding in Storm Lab

The radar

The Atlanta radar (KFFC), 63 km away, was scanning. The volume nearest the touchdown began at 11:20 UTC.

Open the radar archive at this moment, over the track

Reflectivity and velocity, decoded from the Level II archive in the browser. Volumes take a few seconds to open the first time.

What was reported nearby

Local storm reports within 60 km of the path, in the three hours either side.

Time (UTC)ReportWhereCountyRemark
10:26 UTCTSTM WND DMG1 Wsw BrooksFayette, GAnumerous trees snapped or uprooted along Price Road. Radar confirms the presence of a surge in wind within the line of storms.
10:27 UTCTSTM WND DMGBrooksFayette, GANWS Employee reports multiple snapped and uprooted trees near Gable Road. Radar confirms the presence of a surge in wind within the line of storms.
10:31 UTCTSTM WND DMG1 Sw BirdieSpalding, GAThe Emergency Manager relayed a report of large trees and power lines down blocking Highway 92 between Vaughn Road/David Elder Road and Bicycle Road.
10:35 UTCTSTM WND DMG1 Nne BirdieSpalding, GAEM reports tree down at Mud Bridge Rd and County Line Rd.
10:38 UTCTSTM WND DMG1 Wsw BirdieSpalding, GAEM reports a tree down at Fayetteville Rd and Vaughn Rd.
10:51 UTCTSTM WND DMG3 Nne WoodlandTalbot, GAThe Emergency Manager relayed a report of a tree down along Chalybeate Springs Road. Possible tornado.
11:00 UTCTORNADO1 S CrestUpson, GAAn EF0 with max winds of 80 mph touched down in western Upson County. Damage consisted of mostly uprooted or snapped trees, however a few small sheds were damaged along the 3mi path.
11:02 UTCTSTM WND DMG1 Sse CrestUpson, GAHAM Radio relayed a report of two trees down and completely blocking Ferguson Road between Crest Highway and Ellerbeetown Road.
11:02 UTCTSTM WND DMG3 Nw CrestUpson, GAEmergency Manager relayed a report of multiple trees down or twisted off along Hendricks Church Road.
11:04 UTCTSTM WND DMG1 Se AtwaterUpson, GAHAM Radio Operator relayed a report of a down tree at Atwater Road at Oak Ridge Road. Possible tornado.
11:08 UTCTSTM WND DMG1 E CrestUpson, GAThe Emergency Manager relayed a report of multiple trees down along Pickard Road between Firetower Road and Burkett Road.
11:08 UTCTSTM WND DMG2 Nne CrestUpson, GAThe Emergency Manager relayed a report of an above ground pool destroyed by a down tree on Jeff Davis Road near Firetower Road.
11:10 UTCTSTM WND DMG2 Wsw AldoraLamar, GAParts of the roof were torn off of a mobile home on the 500 block Cannafax Rd.
11:15 UTCTSTM WND DMG1 Ese Hannahs MillUpson, GAThe Emergency Manager relayed a report of a tree down on power lines along Maynard Street.
11:20 UTCTORNADO3 Wsw YatesvilleUpson, GAan EF0 tornado with max winds of 75 mph occurred SW of Yatesville. Several trees were snapped along Grays Chapel Road. The tornado occurred in mostly a wooded area on either side of the road along its estimated 1.7 mile
11:58 UTCTSTM WND DMG2 Ene Payne CityBibb, GAEmergency Manager relayed preliminary reports of numerous trees down in mid-town Macon, centered around the 2000 block of Riverside Drive.
11:58 UTCTORNADO2 Ene Payne CityBibb, GAan EF0 tornado with max winds of 85mph touched down inside the city limits of Macon GA. numerous trees were uprooted and several homes sustained siding or minor roof damage along its 2 mile path. A TDS was present on KJG

From the Iowa Environmental Mesonet's archive of National Weather Service local storm reports.

This ground now

The live radar over the trackEvery 2026 tornado in GeorgiaEvery tornado in Georgia since 1950Warnings in force in Georgia nowThe forecast where you are

The other tornadoes of March 16, 2026

10 more have been surveyed in the United States that day, so far.

DateTimeRatingWherePath (mi)Width (yd)DeathsInjuriesDamage
March 161:43 AM CDTEF1Wayne, MS2.0200
March 166:11 AM EDTEF0DeKalb, GA2.8135
March 167:00 AM EDTEF0Upson, GA3.0360
March 167:11 AM EDTEF0Madison, NC0.450
March 167:15 AM EDTEF0Madison, NC2.350
March 167:58 AM EDTEF0Bibb, GA1.9320
March 169:39 AM EDTEF0Mecklenburg, NC1.425
March 1612:02 PM EDTEF0Carroll, MD1.6150
March 1610:26 PM EDTEF1Caroline, MD0.9250
March 1610:48 PM EDTEF1Kent, DE0.775

What this means

Ratings are the survey's, read off the damage rather than measured; the rating scale is above. A survey can be revised, so the rating, the path and the casualties can all still change.

Sources

NWS Damage Assessment Toolkit, the record the survey teams file from the damage, and NOAA Storm Prediction Center storm reports. Neither is the official database for 2026, which SPC publishes in the spring of 2027.